# SDR QXEA2011110701093

- Difficulty date: November 1, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 24,409 hours, 25,233 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101910A
- Part serial: 0115
- Condition: Failed
- Location: Recirculation
- Part time: 1,042 hours, 1,066 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR IN CABIN WITH RECIRCULATION FAN SELECTED ON.  PLACED RECIR FAN ON MEL 21-20-2. CLEARED BY:  R & R RECIRCULATION FAN IAW AMM TASKS 21-22-16-000-801 AND 21-22-16-400-801. OPS CHECKED GOOD. ODOR DIMINISHED. RETURNED TO SERVICE.
